# SDR MWEA070156

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N922ME
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 7,629 hours, 4,152 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 2274640
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY HANDLE FAILED TO DEPLOY DURING TEST.  CLEANED TAIL CONE HANDLE RELEASE CLIPS.
